Journal Article

MARK STEINER The Applicability of Mathematics as a Philosophical Problem

Peter Simons

in The British Journal for the Philosophy of Science

Published on behalf of British Society for the Philosophy of Science

Volume 52, issue 1, pages 181-184
Published in print March 2001 | ISSN: 0007-0882
Published online March 2001 | e-ISSN: 1464-3537 | DOI: http://dx.doi.org/10.1093/bjps/52.1.181
MARK STEINER The Applicability of Mathematics as a Philosophical Problem

More Like This

Show all results sharing these subjects:

  • Philosophy of Science
  • Science and Mathematics

GO

Show Summary Details

Journal Article.  0 words. 

Subjects: Philosophy of Science ; Science and Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.